# SDR SIMA201129008

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 17,575 hours, 14,871 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14330022409
- Part serial: 145204
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2783 THE CREW REPORTED THAT DURING CRUISE FLIGHT AT FLIGHT LEVEL 370 THEY RECEIVED AN EICAS MESSAGE "SPOILER FAIL" DISPLAYED AND SPOILER INDICATOR SHOWED OPEN.  PER FLIGHT ATTENDANT VISUAL INSPECTION THEY APPEARED CLOSED.  THE CREW DECLARED AN EMERGENCY AND HAD AN UNEVENTFUL LANDING AT THEIR DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW EMB 145 MM 27-63-02. THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
